| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that, following intraocular lens implantation surgery, the patient experienced decreased visual acuity.Hence the lens was explanted and replaced with a non-company lens in a secondary procedure.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).